# SDR FDEA201008313208

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: CORROSION ON CREASE BEAM UPPER AND LOWER SURFACE AT STA 1320-1360, LBL 64.  CORRODED CREASE BEAM BETWEEN STA 1320 AND STA 1360, LBL 64, REMOVED AND REPLACED IAW SRM 51-40-02.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
